Primary anti-phospholipid antibody syndrome caused by isolated anti-phosphatidylethanolamine antibodies presenting as cryptogenic fibrosing alveolitis with recurrent pulmonary hemorrhage after single-lung transplantation Academic Article Article uri icon

Overview

MeSH Major

  • Lymphoma, T-Cell, Cutaneous
  • Precancerous Conditions
  • Skin Neoplasms

abstract

  • A 28-year-old man underwent a single-lung transplantation for rapidly progressive usual interstitial pneumonitis. Following transplantation, primary anti-phospholipid antibody syndrome was diagnosed after a thromboembolic event and continued dyspnea. Review of his native lung and allograft tissue showed diffuse hemorrhage secondary to capillary injury, probably reflecting anti-phospholipid antibody effects on endothelia.

publication date

  • November 2002

Research

keywords

  • Academic Article

Identity

Digital Object Identifier (DOI)

  • 10.1016/S1053-2498(02)00424-2

PubMed ID

  • 12431499

Additional Document Info

start page

  • 1232

end page

  • 6

volume

  • 21

number

  • 11